# SDR DALA2016020800929

- Difficulty date: February 6, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGED HOLES AT FWD AND AFT HINGES OF MID CARGO DOOR. HOLES OF HINGES WERE REPAIRED IAW ER/A 497387-14 MA, REV B, HOLE HINGE AFT ID 0.798" AND HOLE HINGE FWD ID 0.799.
